Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am suffering with extreme fatigue! I am presently taking

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 996 Questions
Question
I am suffering with extreme fatigue! I am presently taking Entresto 98/103mg for heart failure diagnosed one year ago. I have a pacemaker and defibrillator for atrial fib and am taking Warfarin, Atorvastatin and Atenolol.
I am being treated for osteoarthritis with Limbrel 500mg 1x per day. I also have rheumatoid and gouty arthritis,
Could I be having a drug interaction causing my fatigue?
Posted Fri, 1 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Bhanu Partap 24 minutes later
Brief Answer:
No there doesn't seem like any drug interaction

Detailed Answer:
Hello,

After going through your medical details, I would like to tell you that your tiredness and fatigue is probably due to electrolyte disturbances or it could also be due to pacemaker malfunction.

So, in my opinion, it's advisable that you should personally consult your cardiologist as well as the primary physician for proper evaluation as few blood tests like:

1. Kidney function test
2. Serum electrolyte levels
3. Complete blood count

Additionally, need to do pacemaker interrogation along with.

I hope this information will guide you properly. Please let me know if I can assist you further.

Kind Regards
Dr. Bhanu Partap

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor